# SDR SWAA2022032887318

- Difficulty date: March 23, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737*
- Aircraft serial: 29355
- Aircraft time: 50,351 hours, 27,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Fwd Entry
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY LIGHT COVER WILL NOT STAY IN PLACE / [01] R&R FWD ENTRY DOOR FLOOR PROX LIGHT ASSY COVER PER SIP
